# SDR TSAA0626074

- Difficulty date: September 15, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 48,726 hours, 27,726 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Control Panel
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NON-ETOPS FLT 242 HNL-ITO: DURING ENGINE START ON PUSH BACK, THE (OVHT/DET) LIGHT ILLUMINATED ON THE MASTER CAUTION ANNUNCIATOR PANEL ALONG WITH THE FIRE WARNING LIGHT. THE CREW FOLLOWED QRH PROCEDURES AND RETURNED TO THE GATE.  MAINTENANCE FOUND AND REPAIRED CHAFED WIRES AT CONNECTOR PLUG D9500P.  MAINTENANCE ALSO REMOVED AND REPLACED CARGO SMOKE DETECTION/SUPPRESSION CONTROL PANEL. PERFORMED OPERATIONAL TEST, GOOD IAW AMM 26-15-00. AIRCRAFT WAS RETURNED TO SERVICE.
